# SDR 03FDEA00088

- Difficulty date: January 30, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727-200
- Aircraft serial: 21674
- Aircraft time: 43,982 hours, 26,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 1130 WL 201 LBL 37 - RBL 51, CORROSION AROUND NUT PLATE HOLES ON LWR FLOORBEAM CHORD AFT CARGO BAY.
